# SDR 2025FA0000681

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: General aviation
- Make and model: Beech B36TC
- Aircraft serial: EA694
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: P608427
- Condition: Leaking
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIMED OUT OXYGEN BOTTLE WITH SERVICEABLE OXYGEN REGULATOR WERE SENT TO AEROSPACE TURBINE ROTABLES FAA CRS NV2R045L UNDER WO: WO218149.  THE SERVICEABLE REGULATOR WAS REMOVED AND INSTALLED ON A NEW BOTTLE.  WHEN WE RECEIVED THE "INSPECTED/TESTED" BOTTLE AND REGULATOR ASSEMBLY IT WOULD START LEAKING ABOVE 100 PSI.  THE ASSEMBLY WAS SENT BACK TO ATR WITH NOTED DEFECT, A FITTING WAS REPLACED AND AGAIN "INSPECTED/TESTED".  SECOND LEAK CHECK FAILED AGAIN.  BOTTLE WAS SENT BACK TO ATR AND THEY HAVE NOW DISCOVERED THE LEAK.  OBVIOUSLY THEIR QC HAS GLARING PROBLEMS.  ATR IS NOT ACTUALLY INSPECTING/TESTING AT LEAST THIS OXYGEN BOTTLE ASSEMBLY.
